Since July 28th I’ve been on Methotrexate. After 2 months dr. Dropped me from 6 pills to 5 pills because my liver enzymes were elevated.
That same week i ran into some serious marriage problems (which is why I’ve been missing from the forum) my health went on the back burner.
2 months ago I also started Otezla.
I was scared to death to begin with methotrexate. I fortunately had no serious side effects. Some nausea in the beginning and my hair seems more brittle but it’s all manageable.
The Otezla did give me upset stomach for the first few weeks. I have nausea and reflux at bedtime (if I take it and go to sleep immediately I seem fine) I also get migraines almost daily. I’ve always suffered with migraines but with a better diet they’re under control on Otezla now I get a migraine at least every other day.
However, with Otezla my depression seems to be way worse. In the first 3 weeks In The adjustment phase. I was extremely depressed. Home life was not good but I do feel strongly like the medication had a big part in my deep deep depression for about of month with daily thoughts of suicide.
I’m 2 months and 1 week in now and for about 2 hours after I take the Otezla each day I start to feel very down but nothing like in the beginning.
Crazy part is. I don’t feel better. With prednisone methotrexate and Otezla I thought I’d start to finally feel good.
Before I started methotrexate I did a round of prednisone. I felt AMAZING.
I’m finishing up another round now and it did not help at all like it did the first time.
I got cold after cold after cold. I’ve been off methotrexate going on 4 weeks now because I could not get well.
Me inflammation is worse. My pain is worse. My fatigue is extreme and my liver enzymes are very elevated.
Dr. Says that the Otezla wouldn’t be causing the liver enzyme to elevate. But I’ve been off methotrexate almost a month already. I cannot take excedrin migraine due to the elevated liver enzymes. So idk what I’m going to do with 3 young kids and migraines every other day.
I’ve also noticed when I wean off prednisone I get very fatigued.
Anyway, just wanted to update anyone interested in my journey. And I hope to be more active again on the forum. My husband and I are working on our marriage but my therapist really wants me to do my best to focus on my health first.